| Model Number |
MMT-723LNAH |
| Medical Device Problem Codes |
Device Alarm System (1012); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error.Customer was able to complete insulin pump rewind.Customer stated insulin pump not getting a message when the insulin pump was out of insulin.Customer performed displacement test and it was passed.Customer stated they ran self-test and passed but insulin pump was not make any audio beep and beep short.Customer declined troubleshooting.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.